# SDR FDEA202211222984

- Difficulty date: November 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00393
- Condition: Corroded
- Location: Bs 1581
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BAY RH STA 1581 FLOORBEAM HAS CORROSION.   REPAIRED THE FLOOR BEAM AT BS 1581 IAW MD-11 SRM 53-00-00-2R FIG 208.
